# SDR IPXA2019022099202

- Difficulty date: February 6, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFLOOR BEAM IS CRACKED AT STA. 6-70, X=-57.5 AND Z=-98.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51, REPAIR 1 FIG. 202. (MAJOR)
